# SDR IPXA10559705

- Difficulty date: April 15, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1680-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON SHEAR WEB AT BS 1680 TO 1681 LBL32 TO LBL42 WL208.  REPAIRED IAW EO B757-5310-37649-A.
